Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Why is my bilrubin count increasing in every test even after taking medicines for jaundice ?

hi iam rashmi my husband was caused by jaundice before 1 month in first bilrubin test the bilrubin was 7.7 and after that we started medicin and after 15 days we again do lever test and result is more than before the value of bilrubin was 11.1 hi iam gaurav male gender 25 years old i caused by jaundice before 1 month i was test the bilrubin the first result was 7.7 and i was started medicine after some time i again create test in which result was 9.8 and at last i again do test and my currentely bilrubin value was 11.6 my bilrubin value was not decreases it increases every tiome pls suggested me best doctor in delhi
Asked On : Tue, 29 Mar 2011
Answers:  1 Views:  86
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi Gaurav, thanks for query.There is no need to worry.It you do have any have,vomiting,high grade fever,poor urine flow,extreme weakness,severe headache etc.then there is no need to worry.Please understand that jaundice takes minimum 4-8 weeks to resolve.Please look for level of SGPT rather then bilirubin.SGPT must have decreased.Bilirubin has tendency to rise intially then steady and then in last it will decline.Please take proper rest and good diet and you will be fine.You can have normal home based diet and practically you can eat everything.still have queries or questions please write me at
wishing you good health.
Answered: Sat, 16 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor